Sandro Bettin
Sandro Bettin
כתובת אימייל מאומתת בדומיין dima.unige.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Period functions and cotangent sums
S Bettin, J Conrey
Algebra & Number Theory 7 (1), 215-242, 2013
562013
A reciprocity formula for a cotangent sum
S Bettin, JB Conrey
International Mathematics Research Notices 2013 (24), 5709-5726, 2013
322013
On the distribution of a cotangent sum
S Bettin
International Mathematics Research Notices 2015 (21), 11419-11432, 2015
312015
The mean square of the product of the Riemann zeta-function with Dirichlet polynomials
S Bettin, V Chandee, M Radziwiłł
Journal für die reine und angewandte Mathematik 2017 (729), 51-79, 2017
272017
Trilinear forms with Kloosterman fractions
S Bettin, V Chandee
Advances in Mathematics 328, 1234-1262, 2018
242018
On the reciprocity law for the twisted second moment of Dirichlet 𝐿-functions
S Bettin
Transactions of the American Mathematical Society 368 (10), 6887-6914, 2016
162016
The second moment of the Riemann zeta function with unbounded shifts
S Bettin
International Journal of Number Theory 6 (08), 1933-1944, 2010
162010
A generalization of Rademacher’s reciprocity law
S Bettin
Acta Arithmetica 159 (4), 363-374, 2013
142013
Limit laws for rational continued fractions and value distribution of quantum modular forms
S Bettin, S Drappeau
arXiv preprint arXiv:1903.00457, 2019
122019
An optimal choice of Dirichlet polynomials for the Nyman-Beurling criterion
S Bettin, JB Conrey, DW Farmer
arXiv preprint arXiv:1211.5191, 2012
112012
Mixed moments of characteristic polynomials of random unitary matrices
EC Bailey, S Bettin, G Blower, JB Conrey, A Prokhorov, MO Rubinstein, ...
Journal of Mathematical Physics 60 (8), 083509, 2019
92019
Non-isotrivial elliptic surfaces with non-zero average root number
S Bettin, C David, C Delaunay
Journal of Number Theory 191, 1-84, 2018
82018
Greedy approximations by signed harmonic sums and the Thue–Morse sequence
S Bettin, G Molteni, C Sanna
Advances in Mathematics 366, 107068, 2020
72020
Modularity and value distribution of quantum invariants of hyperbolic knots
S Bettin, S Drappeau
arXiv preprint arXiv:1905.02045, 2019
72019
Families of elliptic curves with non-zero average root number
S Bettin, C David, C Delaunay
Journal of Number Theory, 2018
72018
High moments of the Estermann function
S Bettin
Algebra & Number Theory 13 (2), 251-300, 2019
62019
The conjecture implies the Riemann hypothesis
S Bettin, SM Gonek
Mathematika 63 (1), 29-33, 2017
62017
A quadratic divisor problem and moments of the Riemann zeta-function
S Bettin, HM Bui, X Li, M Radziwiłł
arXiv preprint arXiv:1609.02539, 2016
62016
Limit laws for rational continued fractions and value distribution of quantum modular forms, arXiv e-prints (2019)
S Bettin, S Drappeau
arXiv preprint arXiv:1903.00457, 0
6
A conjectural extension of Hecke’s converse theorem
S Bettin, JW Bober, AR Booker, B Conrey, M Lee, G Molteni, T Oliver, ...
The Ramanujan Journal 47 (3), 659-684, 2018
52018
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20